This product is currently unavailable

Gaviscon Advance Liquid Peppermint

Gaviscon Advance Liquid Peppermint

300ml 
Out of stock Email me when back in stock
£9.99
Out of stock
Delivery information Product #0150778

Please note images are for illustration purposes and may differ from the product(s) you receive

Gaviscon Advance Liquid peppermint provides relief the symptoms of heartburn and acid indigestion with a refreshing peppermint liquid. Suitable for adults including the elderly and children 12 years and over. Contains 300ml.

Gaviscon

Gaviscon Advance Liquid Peppermint  belongs to a group of medicines called ‘reflux suppressants’. This product forms a protective layer that floats on top of the stomach contents. This layer prevents reflux and keeps the stomach contents away from the lining of the food pipe to relieve the symptoms of heartburn and acid indigestion. It can also be used to relieve the symptoms of conditions such as hiatus hernia (protrusion of muscle through a muscle wall), reflux oesophagitis (inflamed food pipe) and symptoms of hoarseness and other voice disorders, sore throat and cough associated with reflux

How to take Gaviscon Advance Liquid Peppermint:

  • Shake well before use.
  • Adults and children over 12 years: take 5-10ml (one to two 5ml spoonfuls) after meals and at bedtime or as directed.
  • Children under 12 years: should only be taken on medical advice.

Do not take Gaviscon Advance Peppermint flavour Oral Suspension: - If you know you are allergic (hypersensitive) to any of the ingredients of in this product (listed in section 6 for a full list of ingredients). Warnings and precautions: This medicine contains sodium (5.0 mmol per 10 ml), potassium (2.0 mmol per 10 ml) and calcium- If you have been advised to follow a diet restricted in any of these please consult your doctor before taking this product. -The maximum recommended daily dose of this medicinal product contains 424 mg sodium (found in table salt). This is equivalent to 21 % of the adult recommended maximum daily intake for sodium. -Please also talk to your doctor or pharmacist if you need four or more daily doses for a prolonged period, especially if you have been advised to follow a low salt diet or if you suffer or have suffered from significant kidney or heart disease, as certain salts could interfere with these diseases.

Please tell your doctor or pharmacist if you are taking or have recently taken any other medicines, including medicines obtained without prescription Wait at least 2 hours between taking this medicine and other medicines such as tetracyclines, fluoroquinolones (types of antibiotics), iron salts, thyroid hormones, chloroquine (a medication used to prevent malaria), bisphosphonates (a medication used to treat osteoporosis) and estramustine(a medication to treat prostate cancer).

Pregnancy and breast-feeding: You can take this product if you are pregnant or breastfeeding. As with all medicines, the treatment duration should be limited as much as possible. Important information about some of the ingredients of Gaviscon Advance Peppermint flavour Oral Suspension: This product contains methyl (E218) and propyl (E216) para-hydroxybenzoates which may cause allergic reactions (possibly delayed).

Driving and using machines: This medicine has no influence on the ability to drive and use machines.

Very rarely (less than 1 in 10,000 patients) there is a chance of an allergic reaction to the ingredients. Symptoms of this may include skin rash, itching, difficulty breathing, dizziness or swelling of the face, lips, tongue or throat. If you experience these or any other side effects stop taking the product and consult your doctor immediately.If you get any side effects, talk to your doctor, pharmacist or nurse. This includes any possible side effects not listed in this leaflet. You can also report side effects directly via the Yellow Card Scheme at: 'http://www.mhra.gov.uk/yellowcard' or search for MHRA Yellow Card in the Google Play or Apple App Store. By reporting side effects, you can help provide more information on the safety of this medicine.

Each 10ml dose of Gaviscon Advance Liquid Peppermint contains:

Each 10 ml of oral suspension contains 1000 mg sodium alginate and 200 mg potassium hydrogen carbonate as the active ingredients. The other ingredients are calcium carbonate, carbomer, methyl (E218) and propyl (E216) parahydroxybenzoates, sodium saccharin, sodium hydroxide, peppermint flavour and purified water. This product does not contain sugar orgluten

Disclaimer

The views expressed are those of our customers. If you require advice on a condition or treatment, please contact your doctor or pharmacist. For any questions regarding the products, please contact us. Please note: due to advertising regulations, not all product reviews can be displayed. Please be advised that people respond to products differently and you should always read the label.

Sign up to our newsletter and get the latest deals, exclusive offers, health advice from our online doctor and much more.

* Terms and conditions apply
x

Our website uses cookies so that we can make your shopping experience as simple and enjoyable as possible. You can read all about how we use them in our Cookies Policy. To accept this you don't need to do anything just carry on shopping, have fun. Close